# SDR SWAA2021040159139

- Difficulty date: March 28, 2021
- Submitted: April 1, 2021
- Operation: Air carrier
- Aircraft: N273WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32528
- Aircraft time: 47,285 hours, 28,322 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Motor
- Part number: 6355C000101
- Part serial: 4009
- Condition: Faulted
- Location: Stab Trim
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGAGED AUTOPILOT A GOT A STAB OUT OF TRIM LIGHT DISENGAGED THE AUTOPILOT. ENGAGED AUTOPILOT B GOT A STAB OUT OF TRIM INDICATION. BOTH TIMES THE STABILIZER WAS NOT TRIMMING WITH AUTOPILOT ENGAGED. / R+R STAB TRIM MOTOR&RELAY R850 FOR TROUBLE SHOOTING DISCREPANCY REMAINS OPEN ON LP # 1458102 REF AMM 27-41-71 REF SWPM 20*80 RAR # 93180 P/N OFF 6355C0001-01 P/N ON 6355C0001-02 S/N OFF 4009 S/N ON 07058
